# SDR 2009FA0000077

- Difficulty date: November 16, 2007
- Submitted: February 11, 2009
- Operation: General aviation
- Aircraft: N550BP
- Make and model: Cessna 650
- Aircraft serial: 5500246
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WILL NOT INITIATE, UNABLE TO ENGAGE SYS.
